“School of Physic”

Back to Papers Home
Back to Papers of School of Physic

Paper   IPM / Physic / 6538
School of Physics
  Title:   Magnetic Phases of the Random Energy Model
  Author(s): 
1.  S. Rouhani
2.  M. Vesali
  Status:   Published
  Journal: Prog. Theor. Phys.
  No.:  62
  Vol.:  26
  Year:  1996
  Pages:   553
  Supported by:  IPM
  Abstract:
We investigate the magnetic phases of the random energy model in the presence of an external magnetic field. We calculate the finite size corrections to the magnetisation and susceptibility in the ferromagnetic phase and the finite size corrections to the free energies within the paramagnetic phase. We give the paramagnetic and ferromagnetic subphases of the random energy model in the finite size. The relationship to coding theory is discussed.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right